Optimal distribution of break points at a diode function generator
Beneš, Karel
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 147-163 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  65D15,  65S05,  68U20
@article{120103,
     author = {Karel Bene\v s},
     title = {Optimal distribution of break points at a diode function generator},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {147-163},
     zbl = {0476.65009},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120103}
}
Beneš, Karel. Optimal distribution of break points at a diode function generator. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 147-163. http://gdmltest.u-ga.fr/item/120103/

Beneš K. The distribution of the break points of a square root by means of a broken line, ACТA Univеrsitatis Palackianaе Olomucеnsis, Fac. Rеr. Nat., Тom 53, p. 161-165.

Slavíčеk O. Základní numerické metody, SNТL Praһa, 1964. (1964)